# SDR V0XD201709050005

- Difficulty date: September 3, 2017
- Submitted: September 5, 2017
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N653CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10129
- Aircraft time: 32,443 hours, 23,778 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Drag Angle
- Part number: 670553101857FABR
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER LT SIDE AFT DRAG ANGLE IS CRACKED.  REMOVED DAMAGED AREA, FABRICATED AND INSTALLED REPAIR PARTS IAW REO 670-55-31-018, REV A DATED 10 NOV 2016.
